PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2013 | 285 Multivariate Statistical Analysis Theory and Practice | 125--137
Tytuł artykułu

Properties of Transformation Quantile Regression Model

Warianty tytułu
Własności transformacji modelu regresji kwantylowej
Języki publikacji
EN
Abstrakty
Przedstawiamy artykuł, w którym omawiamy modele regresji kwantylowej. Omawiamy motywacje dla stosowania klasycznego modelu, jak również główne kierunki zastosowań regresji kwantylowej. Następnie przechodzimy do transformacji podstawowego modelu. Ten model jest wprowadzony przez Powell'a (1991) a kolejno analizowany przez Chamberlain'a (1994) i Buchinsky'ego (1995), wprowadzono specyficzne warunkowe kwantyle znane jako transformacja Box-Cox'a. Omawiamy estymację modeli oraz testy istotności. (abstrakt oryginalny)
EN
We present in this paper a few important direction on research using quantile regression. We start from some motivation for this method of regression. Secondly we present some main areas of application this method. Finally we wanted to point out transformation of the main model. This model, introduced by Powell (1991) and further analyzed by Chamberlain (1994) and Buchinsky (1995), specifies the conditional quantiles of the Box-Cox transformation of the variable under appraisal as a linear function of the covariates. It provides, within a simple set-up, the needed flexibility, as both the transformation parameter and the coefficients of the linear function are allowed to vary freely at each point of the distribution. The Box-Cox quantile regression, which has the linear and log-linear models as particular cases, will provide, therefore, a direct answer to the question of the appropriate transformation to be used. (original abstract)
Twórcy
  • University of Economics in Katowice, Poland
Bibliografia
  • Airman, N. S. (1990) Kernel smoothing of data with correlated errors. J. Am. Statist. Ass., 85, 749-759.
  • Bassett G.W., Chen H. (2001) Portfolio style: return-based attribution using quantile regression. Emp. Econ.,26: 293-305.
  • Box G., Cox D. 1964. An analysis of transformations revisited. Journal of the Royal Statistical Society, Series B 26: 211-252.
  • Buchinsky M. (1995) Quantile regression, Box-Cox transformation model and the U.S. wage structure, 1963-1987. J. Econometr., 65: 109-154.
  • Cai Z. (2002) Regression quantiles for time series. Econometr. Theory, 18, 169-192.
  • Chamberlain G. (1994). Quantile regression, censoring and the structure of wages. In Advances in Econometrics, Sims C (eds), Cambridge University Press: New York; 171-209.
  • Cole T. J. (1988). Fitting smoothed centile curves to reference data (with discussion). J. R. Statist. Soc. A, 151: 385-418.
  • Cole T. J., Green P. J. (1992) Smoothing reference centile curves: the LMS method and penalized likelihood. Statist. Med., 11: 1305-1319.
  • Crowley J., Hu M. (1977) Covariance analysis of heart transplant data. J. Am. Statist. Ass., 72: 27-36.
  • Fitzenberger B. (1998). The moving blocks bootstrap and robust inference for linear least squares and quantile regressions. Journal of Econometrics 82: 235-287.
  • Gannoun A., Saracco J., Yu K. (2003) Nonparametric prediction by conditional median and quantiles. J. Statist. Planng Inf., to be published.
  • Hahn J. (1995). Bootstrapping quantile regression estimators. Econometric Theory 11: 105-121.
  • Hendricks W., Koenker R. (1992) Hierarchical spline models for conditional quantiles and the demand for electricity. J. Am. Statist. Ass., 93: 58-68.
  • Hull J., White A. (1998) Value at risk when daily changes in market variables are not normally distributed. J. Deriv., 5: 9-19.
  • Koenker R. 1994. Confidence intervals for regression quantiles. In Asymptotic Statistics: Proceedings of the 5th Prague Symposium, Mandl P, Huskova M (eds), Physica-Verlag: Berlin.
  • Koenker R. and Geling R. (2001) Reappraising med fly longevity: a quantile regression survival analysis. J. Am. Statist. Ass., 96: 458-468.
  • Koenker R., Machado J. (1999) Goodness of fit and related inference processes for quantile regression. J. Am. Statist. Ass., 94: 1296-1309.
  • Koenker R., Park B.J. (1996). An interior point algorithm for nonlinear quantile regression. J. Econometr., 11: 265-283.
  • Koenker R. W., D'Orey V. (1987) Algorithm AS 229: Computing regression quantiles. Appl. Statist., 36: 383-393.
  • Koenker R., Portnoy S., Ng P. (1992) Nonparametric Estimation of Conditional Quantile Functions: L1 Statistical Analysis and Related Methods (ed. Y. Dodge), pp . 217-229. Amsterdam: Elsevier.
  • Kottas A., Gelfand A. E. (2001) Bayesian semiparametric median regression model. J. Am. Statist. Ass., 96: 1458-1468.
  • Lauridsen S. (2000) Estimation of value of risk by extreme value methods. Extremes, 3: 107-144.
  • Portnoy S. and Koenker R. (1997) TheGaussian hare and the Laplacian tortoise: computability of squared-error versus absolute-error estimators (with discussion). Statist. Sci., 12: 279-300.
  • Powell J. (1991). Estimation of monotonic regression models under quantile restrictions. In Non-parametric and Semiparametric Methods in Econometrics and Statistics: Proceedings of the Fifth International Symposium on Economic Theory and Econometrics, Barnett W., Powell J., Tauchen G (eds), Cambridge University Press: New York; 357-384.
  • Royston P., Altman D.G (1994) Regression using fractional polynomials of continuous covariates: parsimonious parametric modelling (with discussion). Appl. Statist., 43: 429-467.
  • Royston P., Wright E. M. (2000) Goodness-of-fit statistics for age-specific reference intervals. Statist. Med., 19: 2943-2962.
  • Taylor J. (1999) A quantile regression approach to estimating the distribution of multiperiod returns. J. Deriv., 24: 64-78.
  • Trzpiot G. (2007) Regresja kwantylowa a estymacja VaR, Prace Naukowe AE Wroclaw, 1176, Wroclaw.
  • Trzpiot G. (2009). Application weighted VaR in capital allocation, Polish Journal of Environmental Studies, Vol 18, No. 5B: 203-208
  • Trzpiot G. (2009). Estimation methods for quantile regression, Studia Ekonomiczne 53: 81-90, Zeszyty Naukowe AE Katowice.
  • Yang S. (1999) Censored median regression using weighted empirical survival and hazard functions. J. Am. Statist. Ass., 94: 137-145.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.ekon-element-000171257365

Zgłoszenie zostało wysłane

Zgłoszenie zostało wysłane

Musisz być zalogowany aby pisać komentarze.
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.